# SDR PCAA9700627

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD CABIN EMERGENCY LIGHT AND AFT OVERHEAD SIGN INOPERATIVE.  CHARGED BATTERIES USING A/C SYSTEM OPERATIONAL CHECK GOOD.  A/C RETURNED TO SERVICE.  (M)
